# SDR QMLA2014021814016

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N156AM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Aircraft time: 12,883 hours, 12,701 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT SHORTLY AFTER TAKEOFF FROM THE SENDING HOSPITAL WITH A PATIENT ONBOARD, THE PILOT EXPERIENCED A HYD 2 CAUTION LIGHT & A REDUCTION IN INDICATED FLIGHT HYD PRESS TO APPROXIMATELY 60 PSI.  EXECUTED THE EMERGENCY PROCEDURE BY THE CHECKLIST & RETURNED TO THE SENDING HOSPITAL WITHOUT FURTHER ISSUES.  INSPECTED THE HELICOPTER & PERFORMED SEVERAL GND RUNS WITH THE PILOT, THE FAULT COULD NOT BE DUPLICATED & THE ACFT WAS RETURNED TO SERVICE & FLOWN BACK TO THE BASE.
